In Stock

Nurofen for Children 60mg Suppositories (3-24 Months)

11.00

Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order….

Description

Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order.

Do not take with any other ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How to Use

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used)

Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used)

Active Ingredients 

Each suppository contains ibuprofen 60mg per suppository and hard fat.

Reviews

There are no reviews yet.

Be the first to review “Nurofen for Children 60mg Suppositories (3-24 Months)”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsNurofen for Children 60mg Suppositories (3-24 Months) removeSambucol for Kids Black Elderberry Liquid removeNew Roots Herbal Candisan 90 Veg Capsules removeFSC Head High Vitamins 30 Capsules removeHealthreach D-Mannose Pure 5 Day Programme removeHealthreach D-Mannose Pure 60 Capsules remove
ImageNurofen for Children 60mg Suppositories (3-24 Months)Sambucol for Kids Black Elderberry 230ml LiquidNew Roots Herbal Candisan 90 Veg CapsulesFSC Head High Vitamins 30 CapsulesBuy Healthreach D-Mannose Pure 5 Day ProgrammeHealthreach D-Mannose Pure 60 Capsules
SKU5000158067707
Rating
Price11.0011.5018.5041.9514.8012.9029.90
Stock
Availability
Add to cart

Add to cart

Select options

Add to cart

Add to cart

Add to cart

Add to cart

DescriptionNurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....
Sambucol Kids Liquid is a delicious child friendly formulation containing natural Black Elderberries as well as Vitamin C to help strengthen the immune system. BEST SELLING kids formulation containing the Original Black ElderberryPLUS Vitamin C to help support immunityCHILDREN’S HEALTH perfect for back-to-school and winter wellness Help support your…
Candisan is a powerful synergetic formula consisting of caprylic acid in various forms, highly concentrated plant extracts (odourless garlic, grapefruit seed, oregano extract, suma root, echinacea, pau d’arco, walnut) and selenium Ingredients Caprylic acid from calcium, caprylic acid from magnesium, garlic odourless (Allium sativum), oregano extract (Origanum vulgare), grapefruit…
Description FSC Head High Vitamins is a food supplement which has been specifically formulated to maintain general hair growth condition, colour and shine. This capsule provides a number of important nutrients needed to support healthy hair growth including biotin, niacin, folic acid, manganese, iodine, zinc and manganese. These nutrients help…
D-Mannose is a simple sugar found in cranberries. Healthreach D-Mannose capsules contain 500mg of pharmacy grade D-Mannose per capsule. Pure D-Mannose is many times stronger than the quantities found in cranberry supplements. Relatively small amounts of D-Mannose occur in Cranberry and pure D-Mannose powder has up to 50 times more…
D-Mannose is a unique sugar substance that occurs naturally in some plants, including Cranberry. D-Mannose is the active substance in Cranberry that helps to maintain Urinary Tract Health. However, Cranberry contains only small amounts of D-Mannose. HealthReach D-Mannose 500mg Capsules contains at least 25 times more D-Mannose than the…
ContentNurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Description Sambucol Kids Liquid is a delicious child friendly formulation containing natural Black Elderberries as well as Vitamin C to help strengthen the immune system. BEST SELLING kids formulation containing the Original Black Elderberry PLUS Vitamin C to help support immunity CHILDREN’S HEALTH perfect for back-to-school and winter wellness Help support your immune system with Sambucol Kids Black Elderberry plus Vitamin C. Suitable for 1-12 years Easy to swallow & non-drowsy Natural Black Elderberry packed with flavonoids High antioxidant levels Contains no artificial colours or sweeteners Contains no gluten, yeast or milk derivatives Suitable for vegetarians and vegans Sambucol is the product of over 20 years of scientific research, making it the most extensively researched black elderberry product in the world. Recommended daily dose: Children 1-6 years: 5ml (1 teaspoon) Children 7-12 years: 10ml daily (2 teaspoons) Winter dose: Children 1-6 years: 5-10ml (1-2 teaspoons) twice daily Children 7-12 years: 10-15ml (2-3 teaspoons) twice daily

Candisan is a powerful synergetic formula consisting of caprylic acid in various forms, highly concentrated plant extracts (odourless garlic, grapefruit seed, oregano extract, suma root, echinacea, pau d’arco, walnut) and selenium Ingredients Caprylic acid from calcium, caprylic acid from magnesium, garlic odourless (Allium sativum), oregano extract (Origanum vulgare), grapefruit seed extract (Citrus × paradisi), suma root (Pfaffia paniculata), pau d’arco-lapacho inner bark extract (Tabebuja heptaphylla), echinacea root (Echinacea purpurea), caprylic acid from zinc, black walnut hulls extract (Juglans nigra), l‑selenomethionine yeast-free, vegetable magnesium stearate and silicon dioxide (anticaking agents), vegetable capsule (glacing agent: hydroxypropylmethylcellulose; humectant: purified water)

Description FSC Head High Vitamins is a food supplement which has been specifically formulated to maintain general hair growth condition, colour and shine. This capsule provides a number of important nutrients needed to support healthy hair growth including biotin, niacin, folic acid, manganese, iodine, zinc and manganese. These nutrients help with protection and formation of a healthy hair shaft and maintaining hair colour. FSC Head High Vitamins are suitable for vegetarian diets. Directions  One capsule daily with food. Ingredients  Choline Bitartrate, Inositol, Vegetable Capsule Shell, Niacin, Ferrous Fumarata, Para Amino Benzoic Acid, D-Calcium Pantothenate, Zinc Citrate, Copper Gluconate, Ati-Caking Agents (Silicon Dioxide, Magnesium Stearate from vegetable source), Manganese Gluconate, Standarised Kelp Extract, Bulking Agent (Microcrystalline Cellulose), Biotin, Folic Acid, Potassium Iodide, Vitamin B12.

D-Mannose is a simple sugar found in cranberries. Healthreach D-Mannose capsules contain 500mg of pharmacy grade D-Mannose per capsule. Pure D-Mannose is many times stronger than the quantities found in cranberry supplements. Relatively small amounts of D-Mannose occur in Cranberry and pure D-Mannose powder has up to 50 times more D-Mannose than Cranberry. Directions:
  • 2 capsules per day, best taken with a glass of water one hour before your main meal.

D-Mannose is a unique sugar substance that occurs naturally in some plants, including Cranberry. D-Mannose is the active substance in Cranberry that helps to maintain Urinary Tract Health. However, Cranberry contains only small amounts of D-Mannose. HealthReach D-Mannose 500mg Capsules contains at least 25 times more D-Mannose than the amount of this substance found in Cranberry. Urinary tract infections are the 2nd most common type of infection in the body. 50% of all women will develop a UTI in their lifetime. Studies have shown that D-Mannose can maintain and support a healthy urinary tract by blocking the adhesion of disease causing organisms, like E. coli, to the surface of the urinary tract tissue. HealthReach D-Mannose 500mg Capsules contains the highest pharmaceutical grade ingredient to provide optimal efficacy at a dose of two capsules daily.

Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

120ml, 230ml